+44 (0)1509 263171
Please use this identifier to cite or link to this item:
|Title: ||A Fubini theorem for pseudo-Riemannian geodesically equivalent metrics|
|Authors: ||Bolsinov, Alexey V.|
Matveev, Vladimir S.
|Issue Date: ||2009|
|Publisher: ||Oxford Journals (© London Mathematical Society)|
|Citation: ||BOLSINOV, A.V., KIOSAK, V. and MATVEEV, V.S., 2009. A Fubini theorem for pseudo-Riemannian geodesically equivalent metrics. Journal of the London Mathematical Society, 80 (2), pp. 341-356.|
|Abstract: ||We generalize the following classical result of Fubini to pseudo-Riemannian metrics: if three essentially different metrics on an (n ≥ 3)-dimensional manifold M share the same unparametrized geodesics, and two of them (say, g and g) are strictly nonproportional (that is, the minimal polynomial of the g-self-adjoint (1, 1)-tensor defined by g coincides with the characteristic polynomial) at least at one point, then they have constant sectional curvature.|
|Description: ||This is the submitted version. The final published version can be found at: http://dx.doi.org/10.1112/jlms/jdp032|
|Version: ||Submitted for publication|
|Publisher Link: ||http://dx.doi.org/10.1112/jlms/jdp032|
|Appears in Collections:||Published Articles (Maths)|
Files associated with this item:
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.